# SDR DALA1218000180

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 91,812 hours, 13,557 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410457G
- Part serial: 000029
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 L/E SLAT EXTERIOR SKIN HAS DELAMINATION 17" AND 7" FROM O/B UPPER END.  REPAIRED AS PER B767-300 SRM     57-43-02, REPAIR 1 AND B767-300 SRM 51-70-10 REPAIR 2, FIGURE 203.
